A note on the corrected Akaike information criterion for threshold autoregressive models

Wong, C. S., Li, W. K. . Journal of Time Series Analysis 1998. 19 (1) :113-124

Locate this article in:

Bibtex

@article{CIS-150140,
  Author = {Wong, C. S. and Li, W. K.},
  Title = {A note on the corrected Akaike information criterion for threshold autoregressive models},
  Journal = {Journal of Time Series Analysis},
  Volume = {19},
  Number = {1},
  Year = {1998},
  Pages = {113--124},
  Keywords = {Kullback-Leibler information}
}

Similar articles